Research ArticleOpen accessEvery word in the titleExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite
3 results for “Existence/uniqueness conditions”
Set a search alertResearch ArticleOpen accessAll words, across the recordMixed Formulation for a Signorini ProblemTedjani Hadj Ammar, Benabderrahmane BenyattouJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 23 Apr 2012 · 7,224 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordThe Existence, Uniqueness and Error Bounds of Approximation Splines Interpolation for Solving Second-Order Initial Value ProblemsAbbas Y. Al Bayati, Rostam K. Saeed, Faraidun K. Hama-SalhJournal of Mathematics and Statistics, Vol. 5, Issue 2 · 30 Jun 2009 · 8,172 accessesView PDFCite